Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Med Clin North Am. 1997 Nov;81(6):1347-57.

Cyclosporine-induced hypertension in cardiac transplantation.

Author information

  • 1Department of Internal Medicine, Ochsner Medical Institutions, New Orleans, Louisiana, USA.

Abstract

Cyclosporine-induced hypertension occurs in more than 90% of patients following cardiac transplantation. This article underlines the clinical characteristics as well as the mechanisms that can be associated with the development of cyclosporine-induced hypertension. In addition, the clinical trials up to date for the treatment of hypertension following cardiac transplantation are discussed. However, in view of the possible long-term sequelae associated with cyclosporine-induced hypertension, further studies to evaluate the long-term efficacy and safety of antihypertensive agents and finally the long-term effects of hypertension on the cardiac allograft are needed.

PMID:
9356603
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk